Bulletin of the American Mathematical Society

Decidable semigroups

R. C. Buck

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 892-894.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529920

Mathematical Reviews number (MathSciNet)
MR0229738

Zentralblatt MATH identifier
0169.02802

Citation

Buck, R. C. Decidable semigroups. Bull. Amer. Math. Soc. 74 (1968), no. 5, 892--894. https://projecteuclid.org/euclid.bams/1183529920


Export citation

References

  • 1. R. C. Buck, On certain decidable semigroups, Amer. Math. Monthly (to appear).
  • 2. J. A. Green and D. Rees, On semigroups in which xr = x, Proc. Cambridge Philos. Soc. 48 (1952), 35-40.